MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM REAMER HEAD FOR RIA 2 STERILE; ARTHROSCOPE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM REAMER HEAD FOR RIA 2 STERILE; ARTHROSCOPE
Model Number 03.404.018S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Additional narrative: additional pro-code: hto.Complainant device is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested and is currently pending completion.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during removal the reamer irrigator aspirator (ria) 2 reamer head broke off during reaming.The reamer was removed and fragments not retrievable.It was unknown if there was a surgical delay.The procedure was successfully completed.Patient outcome was unknown.This (b)(4) captures the intra-op event during removal, the reamer head broke off.(b)(4) captures the postop event, removal due to nonunion.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 03.404.018s, lot 70p1935, batch 7030002: release to warehouse date: september 22, 2020.Expiration date: august 31, 2030.Supplier: jabil-monument.No non-conformance reports (ncr's) were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h7; h9 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D7a: unknown.

Brand Name
11.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11798039
Report Number2939274-2021-02276
Device Sequence Number4662412
Product Code HRX
UDI-Device Identifier10886982273963
UDI-Public(01)10886982273963
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.018S
Device Catalogue Number03.404.018S
Device Lot Number70P1935
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/04/2021
10/15/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/07/2021
10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0573-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;